# SDR CALA2011120700794

- Difficulty date: December 3, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 44,811 hours, 24,025 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 6130684
- Condition: Defective
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE INDICATION ON CLIMBOUT AT FL240.  APU HANDLE WAS PULLED AND BOTTLE DISCHARGED.  REPLACED HARNESS M/E 24-2611-3-0003 IAW WDM 26-11-31 RE N/R4479597.  ALSO REPLACED M717 (APU TAILPIPE OVERHEAT DETECTOR P/N 10-61096-217) AND M515 (APU TAILPIPE DETECTOR P/N 10-61096-417) WDM 26-11-31 PG 2 REF N/R4479596.  OP CHECK GOOD.  REF N/R4479598 FOR OPS CHECK PER AMM 26-11-00.  ALSO REPLACED APU FIRE BOTTLE DUE TO DISCHARGE 24-2622-9-9001, P/N 33007507, S/N 33336B1.
